# SDR ASAA2021033034486

- Difficulty date: March 30, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,447 hours, 8,485 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 90591101
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HAS HISTORY OF NO RIGHT IGNITION. ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. REMOVED AND REPLACED #2 ENG. R/H IGNITION LEAD REF. B737-900 AMM 74-21-01. PERFORMED IGNITION LEAD TEST REF. POWER PLANT TEST REFERENCE TABLE TASK 71-00-00-800-811-F00 TEST *[5]. TEST PASS NO FAULTS. SEAMC WILL NOTIFIED.
